# SDR AU990393

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 325
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED MAJOR HAIL DAMAGE WHILE PARKED AT SYDNEY AIRPORT.
